# SDR REXA201100959

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 24,134 hours, 20,996 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J, B
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO RT ENG OIL PRESSURE WARNING MSG.  CREW SHUT DOWN NR 2 ENG AND HAD MINIMAL SMOKE IN THE CABIN.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  THIS IS NOT A REPEAT ITEM BUT RT ENG WAS ON OIL CONSUMPTION WATCH.
